# SDR SWAA981954

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND BS 178 SKIN CRACKED AT FASTENER HOLE WL 234, RBL 10; WL 234, RBL 11 AND WL 234, LBL 9.  REMOVED AND REPLACED  PER BOEING SRM.  REPAIRED PER BOEING SRM.
